# SDR C2XA01IA141

- Difficulty date: February 15, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 7,382 hours, 5,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE SILL PLATE FROM FRAME 18 TO FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL PLATE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
